2019
Том 71
№ 11

All Issues

Suhakova O. V.

Articles: 2
Article (Ukrainian)

Estimate for Euclidean parameters of a mixture of two symmetric distributions

Maiboroda R. E., Suhakova O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 7. - pp. 945–953

A sample from a mixture of two symmetric distributions is observed. The considered distributions differ only by a shift. Estimates are constructed by the method of estimating equations for parameters of mean locations and concentrations (mixing probabilities) of both components. We obtain conditions for the asymptotic normality of these estimates. The greatest lower bounds for the coefficients of dispersion of the estimates are determined.

Article (Russian)

Estimates in the Rényi theorem for differently distributed terms

Suhakova O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 7. - pp. 984–989

We obtain estimates for the rate of convergence of the distribution function of a sum of a geometric number of differently distributed random variables to a function of a special kind in the case where the parameter of the geometric distribution tends to zero. We also consider the problem of convergence of inhomogeneous thinning flows, which is closely related to the geometric summation.